Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 134, Number 11

All articles in this issue are freely accessible.

Distribution of Hecke eigenvalues
Hirofumi Nagoshi.
Proc. Amer. Math. Soc. 134 (2006), 3097-3106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231890
Nonabelian free subgroups in homomorphic images of valued quaternion division algebras
Andrei S. Rapinchuk, Louis Rowen and Yoav Segev.
Proc. Amer. Math. Soc. 134 (2006), 3107-3114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231891
The existence of finitely generated modules of finite Gorenstein injective dimension
Ryo Takahashi.
Proc. Amer. Math. Soc. 134 (2006), 3115-3121
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231892
Fixed point spaces, primitive character degrees and conjugacy class sizes
I. M. Isaacs, Thomas Michael Keller, U. Meierfrankenfeld and Alexander Moretó.
Proc. Amer. Math. Soc. 134 (2006), 3123-3130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231893
An ascending HNN extension of a free group inside $\operatorname{SL}_{2} \mathbb{C}$
Danny Calegari and Nathan M. Dunfield.
Proc. Amer. Math. Soc. 134 (2006), 3131-3136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231894
Poly-log diameter bounds for some families of finite groups
Oren Dinai.
Proc. Amer. Math. Soc. 134 (2006), 3137-3142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231895
Simultaneous non-vanishing of twists
Amir Akbary.
Proc. Amer. Math. Soc. 134 (2006), 3143-3151
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231896
The weak Dirichlet problem for Baire functions
Jirí Spurny.
Proc. Amer. Math. Soc. 134 (2006), 3153-3157
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231897
Anderson’s theorem for compact operators
Hwa-Long Gau and Pei Yuan Wu.
Proc. Amer. Math. Soc. 134 (2006), 3159-3162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231898
On the boundaries of self-similar tiles in $\mathbb{R}^{1}$
Xing-Gang He.
Proc. Amer. Math. Soc. 134 (2006), 3163-3170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231899
Topological mixing and Hypercyclicity Criterion for sequences of operators
Jeng-Chung Chen and Sen-Yen Shaw.
Proc. Amer. Math. Soc. 134 (2006), 3171-3179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231900
Poisson integrals and nontangential limits
Victor L. Shapiro.
Proc. Amer. Math. Soc. 134 (2006), 3181-3189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231901
A note on the engulfing property and the $Γ^{1+ 𝛼}$-regularity of convex functions in Carnot groups
Luca Capogna and Diego Maldonado.
Proc. Amer. Math. Soc. 134 (2006), 3191-3199
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231902
Packing spheres and fractal Strichartz estimates in $\mathbb{R}^{d}$ for $d≥3$
Daniel M. Oberlin.
Proc. Amer. Math. Soc. 134 (2006), 3201-3209
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231903
Further results on the connectivity of Parseval frame wavelets
G. Garrigós, E. Hernández, H. Sikic and F. Soria.
Proc. Amer. Math. Soc. 134 (2006), 3211-3221
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231904
A uniqueness theorem for a free boundary problem
E. N. Dancer and Yihong Du.
Proc. Amer. Math. Soc. 134 (2006), 3223-3230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231905
Atomization process for convolution operators on locally compact groups
Cédric Delmonico.
Proc. Amer. Math. Soc. 134 (2006), 3231-3241
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231906
Nikolskii-type inequalities for shift invariant function spaces
Peter Borwein and Tamás Erdélyi.
Proc. Amer. Math. Soc. 134 (2006), 3243-3246
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2231907
Comparison of potential theoretic properties of rough domains
Krzysztof Burdzy and Zhen-Qing Chen.
Proc. Amer. Math. Soc. 134 (2006), 3247-3253
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231908
An elementary proof of the characterization of isomorphisms of standard operator algebras
Mohammad B. Asadi and A. Khosravi.
Proc. Amer. Math. Soc. 134 (2006), 3255-3256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231909
A spectral countability condition for almost automorphy of solutions of differential equations
Nguyen Van Minh, Toshiki Naito and Gaston Nguerekata.
Proc. Amer. Math. Soc. 134 (2006), 3257-3266
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231910
A Weyl type formula for Fourier spectra and frames
Alex Iosevich and Mihail N. Kolountzakis.
Proc. Amer. Math. Soc. 134 (2006), 3267-3274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231911
On bounded solutions to convolution equations
Enrico Priola and Jerzy Zabczyk.
Proc. Amer. Math. Soc. 134 (2006), 3275-3286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231912
A Beurling-Carleson set which is a uniqueness set for a given weighted space of analytic functions
Cyril Agrafeuil.
Proc. Amer. Math. Soc. 134 (2006), 3287-3294
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231913
An inverse problem of Hamiltonian dynamics
M. Rudnev and V. Ten.
Proc. Amer. Math. Soc. 134 (2006), 3295-3299
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231914
Some upper bounds for sums of eigenvalues of the Neumann Laplacian
Liangpan Li and Lan Tang.
Proc. Amer. Math. Soc. 134 (2006), 3301-3307
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231915
The reduced minimum modulus of Drazin inverses of linear operators on Hilbert spaces
Chun-Yuan Deng and Hong-Ke Du.
Proc. Amer. Math. Soc. 134 (2006), 3309-3317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231916
Automatic continuity of $𝜎$-derivations on $C^{*}$-algebras
Madjid Mirzavaziri and Mohammad Sal Moslehian.
Proc. Amer. Math. Soc. 134 (2006), 3319-3327
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231917
A class of integral identities with Hermitian matrix argument
Daya K. Nagar, Arjun K. Gupta and Luz Estela Sánchez.
Proc. Amer. Math. Soc. 134 (2006), 3329-3341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231918
Analyticity for singular sums of squares of degenerate vector fields
David S. Tartakoff.
Proc. Amer. Math. Soc. 134 (2006), 3343-3352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231919
Nonlinear Cauchy problems with small analytic data
Hideshi Yamane.
Proc. Amer. Math. Soc. 134 (2006), 3353-3361
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231920
Uniqueness implies existence and uniqueness criterion for nonlocal boundary value problems for third order differential equations
Stephen Clark and Johnny Henderson.
Proc. Amer. Math. Soc. 134 (2006), 3363-3372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231921
The classification of planar monomials over fields of prime square order
Robert S. Coulter.
Proc. Amer. Math. Soc. 134 (2006), 3373-3378
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231922
A family of maximal surfaces in Lorentz-Minkowski three-space
Young Wook Kim and Seong-Deog Yang.
Proc. Amer. Math. Soc. 134 (2006), 3379-3390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231923
A note on uniformization of Riemann surfaces by Ricci flow
Xiuxiong Chen, Peng Lu and Gang Tian.
Proc. Amer. Math. Soc. 134 (2006), 3391-3393
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231924
On Carvalho’s $K$-theoretic formulation of the cobordism invariance of the index
Sergiu Moroianu.
Proc. Amer. Math. Soc. 134 (2006), 3395-3404
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231925
Reconstructions of distances by energy forms
Shin-ichi Ohta.
Proc. Amer. Math. Soc. 134 (2006), 3405-3415
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231926